A 23-year-old female asked:
Disclaimer

been on 20mg prozac for 1month for depression and ednos.no side effects.yesterday increased dose to 30mg.felt nausea yesterday after taking it & then again today after eating (haven't taken today's dose yet though).no other symptoms.medicine related?

1 doctor answer
Dr. Gurmukh Singh
48 years experience Pathology
May be: You should consult the doctor who prescribed the medication rather than changing the dose on your own. Exercise is nearly as good for mild to moderate depression as is medication. Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex. Get HPV vaccine
Answered on Mar 19, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Emma Rishton
12 years experience Clinical Psychology
Check up: Make an appointment with your doctor. There are a lot of things that could be going on. A month is long enough to wait to see if it passes on it's own ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Prozac (fluoxetine): Too early to see full benefits. If affecting your stomach, try taking it on full stomach & later in the day. Inform your doctor of your progress.
1
1 thank
A 30-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Tell doctor NOW: Please tell your doctor today about your response so far to the prozac (fluoxetine). Nausea and agitation are not uncommon side effects, especially e ... Read More
2
2 thanks
A 32-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Not likely: Nothing is impossible w/ side effects for psychotropics, but not likely. However, you might be ready to try to taper off Prozac (fluoxetine). I hate t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month